# SDR USAA020195

- Difficulty date: May 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANTENNA SUPPORT ZEE 1.25 INCH CRACK, HORIZONTAL LEG OF ANTENNA ZEE SUPPORT STATION 727D AND 727C.  REPLACED ZEE SUPPORT PER SRM 51-40-05.  (M)
